# SDR SWAA2025090900054

- Difficulty date: August 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS WITH CORROSION ON FCB SIDEWALL-TO-FLOOR SUPPORT NUTPLATE HOLES AT BS400+15;BS460+2 TO BS500D+15 LBL25 WL156.  REMOVED AND REPLACED SIDEWALL SUPPORT BS 400 TO BS 500D LBL 25 WL 156 IAW SRM 51-40-05 IAW SRM 51-40-02 AND DWG #143A7500 ID: 0036 REV -.
